Solitons in one-dimensional helimagnets

Kazuo Sasaki, Toshio Tsuzuki

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Nonlinear waves in one-dimensional classical helimagnets with easy plane are studied in the absence of external fields. Applying the continuum approximation and the reductive perturbation method, we derive a Korteweg-de Vries (KdV) equation for an ordinary helimagnet and a modified KdV equation for an exceptional one. These equations have gapless soliton solutions.

Original languageEnglish
Pages (from-to)97-98
Number of pages2
JournalPhysica B+C
Volume107
Issue number1-3
DOIs
Publication statusPublished - 1981 Jan 1

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Solitons in one-dimensional helimagnets'. Together they form a unique fingerprint.

  • Cite this